MAUDE Adverse Event Report: Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered

Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered
Model Number TCDS0801-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 5+ functional tricuspid regurgitation (tr) and rotated heart for a triclip procedure.Imaging was sub-optimal due to previous cardiac surgery.During the procedure, a triclip was successfully implanted.During deployment sequence of second triclip xtw, the clip had single leaflet device attachment (slda) from the anterior leaflet.Additional triclip was further implanted.The tr was reduced to grade 3+ post procedure.There was no clinically significant delay or adverse patient effects reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, the cause of the reported slda was unable to be determined.The cause of the reported difficult imaging was unable to be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
TriClip G5 Delivery System
Common Device Name
tricuspid valve repair device, percutaneously delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50898985
Report Number2135147-2026-06522
Device Sequence Number6026584
Product Code NPS
UDI-Device Identifier05415067050731
UDI-Public(01)05415067050731(17)270818(10)60218R1069
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCDS0801-XTW
Device Catalogue NumberTCDS0801-XTW
Device Lot Number60218R1069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TriClip; TriClip Steerable Guide Catheter
Patient Age88 YR
Patient SexMale
Patient Weight129 LB
Patient RaceWhite